# SDR CALA2018020200423

- Difficulty date: January 30, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 78,003 hours, 19,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141N5150
- Condition: Broken
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZATION STRAP BROKEN IN FWD ACCESSORY BAY, BS 377,  LBL 45.  REPAIRED THE STRAP IAW SRM 53-00-51, REPAIR 12.
